# SDR USAA060833

- Difficulty date: June 15, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 49,770 hours, 49,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEETMETAL NR 8907 STA 294 STR 7L AT INTERCOSTAL.  PART INSTALLED FABRICATED NEW.  IAW SRM 53-10-16   DEFECT SIZE: .25 IN
